# SDR IXXA20160519034

- Difficulty date: April 28, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N714AX
- Make and model: Boeing 767223
- Aircraft serial: 22314
- Aircraft time: 77,815 hours, 23,491 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Beam
- Part number: 113T131416
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 FLAP SUPPORT, 1-2-3 BEAM HAS CORROSION IN ONE EACH FASTENER.  REPAIRED RT WING NR 7 FLAP SUPPORT, 1-2-3 BEAM IAW REA 47206REA02.
